MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"
Model Number SN2510
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Tsol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.
 
Event or Problem Description
Customer reported that the multiple issues with safety.We order the other ones, and they keep sending these.They are not safe.A needlestick injury occurred today but many other times these have been a safety risk.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY NEEDLE 25G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago, IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMI
xinpan road 189
xinqiao,
songjiang,201612, shanghai
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22305999
Report Number3014312726-2025-00146
Device Sequence Number8568099
Product Code FMI
UDI-Device Identifier00818392010497
UDI-Public(01)00818392010497(10)05012005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2025
Device Model NumberSN2510
Device Lot Number05012005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown